# SDR SWIA200717869

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 9,528 hours, 8,322 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SERVICE DOOR OUTER HANDLE WON'T COME OUT.  CLEANED AND LUBED THE SERVICE DOOR HANDLE/LATCH ASSEMBLY.  OPERATIONAL CHECKS GOOD.
